Some properties of analytical functions related to Borel distribution series

Volume 26, Issue 4, pp 395--404 http://dx.doi.org/10.22436/jmcs.026.04.07
Publication Date: January 14, 2022 Submission Date: November 10, 2021 Revision Date: November 23, 2021 Accteptance Date: December 10, 2021

Authors

H. Niranjan - Department of Mathematics, School of Advanced Sciences, Vellore Institute of Technology, Vellore--632014, Tamilnadu, India. A. N. Murthy - Department of Mathematics, A. V. V. Junior College, Warangal--506 002, Telangana, India. P. T. Reddy - Department of Mathematics, School of Engineering, NNRESGI, Medichal--500088, Telangana, India.


Abstract

In this paper, we introduce and study a new subclass of analytic functions which are defined by means of a linear operator. Some results connected to coefficient estimates, growth and distortion theorems, radii of starlikeness, convexity close-to-convexity and integral means inequalities related to the subclass is obtained.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

H. Niranjan, A. N. Murthy, P. T. Reddy, Some properties of analytical functions related to Borel distribution series, Journal of Mathematics and Computer Science, 26 (2022), no. 4, 395--404

AMA Style

Niranjan H., Murthy A. N., Reddy P. T., Some properties of analytical functions related to Borel distribution series. J Math Comput SCI-JM. (2022); 26(4):395--404

Chicago/Turabian Style

Niranjan, H., Murthy, A. N., Reddy, P. T.. "Some properties of analytical functions related to Borel distribution series." Journal of Mathematics and Computer Science, 26, no. 4 (2022): 395--404


Keywords


MSC